# SDR 98ZZZX2282

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27532
- Make and model: Cessna A185F
- Aircraft serial: 18503688
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 07321014
- Condition: Cracked
- Location: Lt/Rt Stab Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FOUND LEFT AND RIGHT STABILIZER HINGE REINFORCEMENTS CRACKED.  LEFT FITTING CRACKED FROM AFT EDGE TO BOLT HOLE AT INBOARD LOWER TAB.  RIGHT FITTING HAD SIMILAR CRACKS IN BOTH LOWER TABS.  NOT SO OBVIOUS WAS A CRACK ALONG 90 PERCENT OF THE LOWER FLANGE BEND RADIUS ON THE RIGHT FITTING.  SUGGEST CAREFUL INSPECTION OF THIS AREA DURING ROUTINE INSPECTIONS ESPECIALLY HIGHER TIME AIRCRAFT.  PART TIS:  5,272 HOURS.
